# SDR 98ZZZX4503

- Difficulty date: November 9, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N252WG
- Make and model: Mooney M20K
- Aircraft serial: 251031
- System (JASC): 6120 · Propeller Controlling System
- Part: Cable
- Part number: 660226009
- Condition: Chafed
- Location: Prop Control
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE PROPELLER GOVERNOR CONTROL WAS CHAFED INTO CABLE THROUGH CONDUIT AT BRACKET ATTACHMENT JUST AFT OF GOVERNOR.
